# SDR SWAA2024112651394

- Difficulty date: October 21, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS 747 PLUS 14 INCH AND S-25L WL 156 AT AFT CARGO COMPARTMENT 2024-651059<[01] REPLACED SUPPORT ZEE; REPAIR AND FASTENERS IAW B737-700 SRM 51-40-02; SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7500; SHEET 85 REV A. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED ITEM 1: REPLACED SUPPORT ZEE; INSTALLED REPAIR AND FASTENERS IAW B737-700 SRM 51-40-02; SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7500; SHEET 85 REV A. SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGN OFF BELOW.
